On pseudo semiconformally symmetric manifolds
Bull. Korean Math. Soc. 2017 Vol. 54, No. 1, 177-186
https://doi.org/10.4134/BKMS.b151007
Published online January 31, 2017
Jaeman Kim
Kangwon National University
Abstract : In this paper, a type of Riemannian manifold (namely, pseudo semiconformally symmetric manifold) is introduced. Also the several geometric properties of such a manifold is investigated. Finally the existence of such a manifold is ensured by a proper example.
Keywords : pseudo semiconformally symmetric manifold, harmonic semiconformal curvature tensor, scalar curvature, closed 1-forms, recurrent tensors, Einstein manifolds, Ricci tensor, pseudo symmetric, parallel vector
MSC numbers : 53A55, 53B20
Full-Text :

   

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd